Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rubbed nose with a sharp pencil. Got white spot in eye. What can be done?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
My son was rubbing on his nose with a sharp pencil in his hand and looks like it made a white spot in middle of his eye. What is it?
Posted Sat, 6 Apr 2013 in Vision and Eye Disorders
Answered by Dr. Polash Sannigrahi 1 hour later

Thanks for your query.

The presence of white spot in middle of eye can be due to:
1. Trauma to the cornea- can be suspected as he was rubbing on his nose with a sharp pencil
2. Corneal ulcer
3. Patches of dry cornea
4. Any pathology in the inner structures of eye(like iris, lens, retina)

So, it will be better to consult an Ophthalmologist & get a proper examination of the eye done to find out the exact cause.
Based on that, appropriate management steps could be taken.

Please let me know if it is associated with any symptoms like difficulty in vision, pain, redness, excessive watering of eye.
It will help me in making a better diagnosis.

There is no need to worry, your son will be fine.

Wishing him a good health.

Let me know if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor